# SDR SWIA2025080601068

- Difficulty date: June 30, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N610UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000808
- Aircraft time: 12,707 hours, 8,312 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Striker
- Condition: Gouged
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 FWD PAX DOOR FWD SLIDE FITTING SPRING LOADED BRASS STRIKER GOUGED. REMOVED AND REPLACED BRASS STRIKER IAW E-175 AMM 53-23-21-000-804-A AND 53-23-21-400-804-A
